# SDR FDEA2020082041950

- Difficulty date: August 4, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: A5784005020000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BOLT ON SCREWJACK 2 FWD POSITION ON RH WING (1 EA) REPLACED BOLT ON SCREWJACK 2 FWD POSITION ON RH WING (1E/A) IAW AMM 27-84-22-04   STEP 2.D(5) LOCATION OF THE SCREWJACK 2 IS BETWEEN WING RIB 5 AND 6 IAW AMM 06-31-57-  00
